# SDR SWAA2021040655360

- Difficulty date: March 15, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 53,993 hours, 32,250 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STA 663 VAPOR BARRIER CRACKED / PERFORMED TAP TEST AND VISUAL INSPECTION AT VAPOR BARRIER PER REF B737 NDTM 51-05-01. PERFORMED STOP DRILL ON CRACK SRM 57-10-10-2R-2; APPLY DRY-OUT VAPOR BARRIER PER SRM 51-70-04-2R-0; REPAIR DAMAGED AREA AT VAPOR BARRIER ON STA. 663 PER REF SRM 51-70-04-2R-0. MATERIAL USED RESING EY 3804 P.O. 1707887; PERFORMED TAP TEST NO DELAMINATION FOUND ON REPAIR AREA IAW B737 NTM 51-05-01 LOCATED AND DRILLED HOLES TO REPAIRED AREA VAPOR BARRIER STA 663 IAW 51-40-05-06-0. PERPARED AND PAINTED ON L/H STA 663 VAPOR BARRIER AS REQUIRED IAW B737 AMM 51-21-81-370-80 DWG. 111A1001 SA 2503 3-21-21.
